# SDR R61A20100252

- Difficulty date: June 15, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N161HL
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000154
- Aircraft time: 4,227 hours, 1,868 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DOOR EMERGENCY LT OPEN INDICATION IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED LT EMERGENCY OVERWING EXIT PER EMB AMM.
